Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 23, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Apr 19, 2006, 10:31 AM EDT for Columbia County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 10:31 AM EDT (14:31 UTC)
- Expired
- Apr 19, 2006, 11:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Columbia, SC
- Area
- Counties, with a storm outline in the text
County Columbia County, GA
The radar
The Columbia radar (KCAE), 116 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:45 AM EDT | HAIL 0.75 | 11 Wnw Evans, GA | PENNY SIZED HAIL JUST EAST OF APPLING...REPORTED VIA HAM RADIO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCAE 191431
SVRCAE
GAC073-191500-
/O.NEW.KCAE.SV.W.0023.060419T1431Z-060419T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
1031 AM EDT WED APR 19 2006
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 1100 AM EDT
* AT 1027 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 19 MILES NORTHWEST OF EVANS...OR ABOUT 12 MILES
NORTH OF THOMSON...AND MOVING SOUTHEAST AT 45 MPH.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1, 800, 7
7 5, 7 1 9 9.
LAT...LON 3367 8244 3355 8243 3345 8216 3353 8209
3369 8222
$$
MWC1 follow-up statement
000
WWUS52 KCAE 191449
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
1048 AM EDT WED APR 19 2006
GAC073-191500-
/O.CON.KCAE.SV.W.0023.000000T0000Z-060419T1500Z/
COLUMBIA GA-
1048 AM EDT WED APR 19 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR COLUMBIA COUNTY...
AT 1040 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR EVANS...OR ABOUT NEAR MARTINEZ...MOVING
SOUTHEAST AT 45 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3367 8244 3346 8242 3345 8216 3353 8209
3369 8222
$$
LMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:52 AM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 19, 6:52 AM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 652 AM EDT WED APR 19 2006 .SHORT TERM (REST OF TODAY)... MESOSCALE CONVECTIVE COMPLEX MOVING RAPIDLY SOUTHEAST ACROSS TENNESSEE/WESTERN NORTH CAROLINA...A FEW STORMS NOW DEVELOPING IN THE UPSTATE SOUTH CAROLINA. ANALYSIS OF MOST UNSTABLE CAPE SUGGESTS BEST INSTABILITY FROM THE UPSTATE SOUTH TOWARD AGS AREA AND NORTHEAST GEORGIA. 0-6 KM SHEAR STRONG. WILL UPDATE AND INCREASE POPS TO LIKELY ACROSS MOST OF THE AREA AND MENTION SEVERE THUNDERSTORMS POSSIBLE. && .PREVIOUS DISCUSSION... (ISSUED 307 AM EDT WED APR 19 2006) SHORT TERM (TODAY THROUGH FRIDAY)... STATIONARY FRONT WELL SOUTH OF THE REGION THIS MORNING...ACROSS WESTERN GEORGIA. MESOSCALE CONVECTIVE COMPLEX OVER EASTERN M0./IL./IN. FORECAST BY BOTH GFS/NAM TO RIDE OVER RIDGE AND MOVE SOUTHEAST ACROSS THE CAROLINAS. APPEARS LOW LEVEL MOISTURE ADVECTION/ISENTROPIC LIFT WILL DEVELOP THIS MORNING ACROSS THE REGION...FROM THE GULF COAST STATES AS WEAK LOW PRESSURE MOVES ACROSS TENNESSEE/KENTUCKY. PREFER THE NAM MODEL OVER THE GFS WITH STABILITY PARAMETERS/QPF TODAY...NOTE GFS QPF BULLS-EYE OVER EASTERN NORTH CAROLINA THIS AFTERNOON. CONVECTIVE COMPLEX IN THE MIDWEST SHOULD WEAKEN AS IT MOVE SOUTHEAST ACROSS THE CAROLINAS TODAY WITH AIRMASS MORE STABLE EAST OF THE MOUNTAINS. BY THIS AFTERNOON...AIRMASS BECOMES SLIGHTLY MORE UNSTABLE. BUFKIT SOUNDINGS SUGGEST ELEVATED INSTABILITY WITH CROSS TOTALS INDEX IN THE LOW TO MID 20S. SHOWALTER INDEX AROUND 0 IN THE CSRA LATE THIS AFTERNOON/EVENING. STRONG SHEAR DEEP LAYER SHEAR NOTED...SO THERE APPEARS TO BE A POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS...MAINLY ALONG THE SAVANNAH RIVER. WILL FORECAST CHANCE SHOWERS WITH ISOLATED THUNDERSTORMS ALL ZONES TODAY. WILL GO SLIGHTLY BELOW MOS TEMPS TODAY WITH CONSIDERABLE CLOUDS. MODELS SHOW UPPER RIDGE BUILDING SLIGHTLY ON THURSDAY BUT STRONG INSTABILITY ACROSS THE AREA AND LOW LEVEL MOISTURE ACROSS THE WESTERN ZONES AS WARM FRONT LIFT NORTH. WITH LOW LEVEL CONVERGENCE AND POSSIBLY A WEAK SHORT WAVE LATE IN THE DAY IN THE SOUTHERN STREAM...MAY SEE ISOLATED CONVECTION IN THE CENTRAL AND WESTERN ZONES...SOUNDINGS LOOK TO DRY IN THE EAST...DESPITE STRONG INSTABILITY. CHANCE SHOWERS/THUNDERSTORMS FRIDAY AS MOISTURE INCREASES IN WARM SECTOR. LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)... BROAD BUT AMPLIFYING NEGATIVE TILTED TROUGH IN THE GREAT LAKES/EASTERN STATES SATURDAY. NO CHANGES TO EXTENDED...EXCEPT TO RAISE POPS SLIGHTLY SATURDAY AHEAD OF APPROACHING COLD FRONT. AVIATION... SKIES WILL BEGIN THE DAY MAINLY VFR ACROSS THE AREA. A SHORTWAVE MOVING SE FROM THE OH RIVER VALLEY AND ITS ASSOCIATED MOISTURE WILL MOVE INTO THE AREA DURING THE DAY. THERE WILL BE A CHANCE OF SOME SCATTERED SHRA/TSRA THROUGH THE DAY. TIME SECTIONS SHOWING QUITE A BIT OF MOISTURE ACROSS THE AREA THROUGH THE DAY. CONDITIONS WILL REMAIN MOSTLY VFR DURING THE DAY...BUT COULD BE REDUCED TO MVFR DUE TO SHRA/TSRA FOR LOWER CEILINGS AND VSBY. CEILINGS LOWER TO BETWEEN 2K AND 3K WITH VSBYS AROUND 5 MILES. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Apr 19, 5:20 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 520 AM EDT WED APR 19 2006 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 200900- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 520 AM EDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA.. .DAY ONE...TONIGHT A STALLED FRONTAL BOUNDARY ACROSS ALABAMA AND GEORGIA WILL REMAIN NEARLY STATIONARY TODAY. AN UPPER LEVEL WEATHER DISTURBANCE ACROSS THE OHIO RIVER VALLEY WILL MOVE SOUTHEAST ACROSS THE AREA TODAY. THIS WILL TRIGGER SOME SCATTERED THUNDERSTORMS TODAY. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Apr 19, 5:16 AM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 516 AM EDT WED APR 19 2006 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 191800- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 516 AM EDT WED APR 19 2006 ...SEVERE WEATHER OUTLOOK... THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA AND SOUTH CAROLINA HAS BEEN OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A STALLED FRONTAL BOUNDARY LOCATED ACROSS ALABAMA AND GEORGIA WILL REMAIN NEARLY STATIONARY TODAY. AN UPPER LEVEL WEATHER DISTURBANCE ACROSS THE OHIO RIVER VALLEY WILL MOVE SOUTHEASTWARD TOWARD THE AREA TODAY. THE PROXIMITY OF THE STALLED FRONTAL BOUNDARY COUPLED WITH AN UPPER LEVEL WEATHER DISTURBANCE WILL CAUSE THE AIRMASS ACROSS THE AREA TO BECOME WEAKLY TO MODERATELY UNSTABLE DURING THE AFTERNOON HOURS. THE BEST INSTABILITY WILL BE LOCATED ALONG AND WEST OF THE SAVANNAH RIVER. THERE IS THE POTENTIAL FOR SCATTERED THUNDERSTORMS OF WHICH A FEW COULD BE SEVERE WITH LARGE HAIL ALONG WITH DAMAGING WINDS. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE MIDLANDS TODAY. STAY TUNED TO ALL HAZARDS NOAA WEATHER RADIO...TV AND LOCAL RADIO FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION CAN BE FOUND AT OUR WEB SITE AT WWW.WEATHER.GOV/CAE. LCV
Special weather statement, Apr 19, 6:29 AM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 629 AM EDT WED APR 19 2006 GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-191330- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-AIKEN- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA 629 AM EDT WED APR 19 2006 SHOWERS AND THUNDERSTORMS ACROSS THE UPSTATE OF SOUTH CAROLINA AND THE MOUNTAINS OF NORTH CAROLINA CONTINUE TO MOVE EAST AND SOUTHEAST AT 25 TO 30 MPH TOWARDS THE MIDLANDS. THE STORMS WILL AFFECT LANCASTER COUNTY SOUTHWEST ACROSS FAIRFIELD AND NEWBERRY COUNTIES TO LINCOLN COUNTY GEORGIA BETWEEN 630 AM AND 800 AM. THE SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH AMOUNTS UP TO ONE HALF INCH.
Special weather statement, Apr 19, 7:35 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 735 AM EDT WED APR 19 2006 GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-191400- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-AIKEN- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA 735 735 AM EDT WED APR 19 2006 SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE UPSTATE OF SOUTH CAROLINA AND EASTWARD TO A LINE FROM LANCASTER COUNTY TO LINCOLN COUNTY WILL CONTINUE TO MOVE SOUTHEAST AT 25 TO 30 MPH ACROSS THE MIDLANDS. THE STORMS WILL AFFECT AREAS ALONG AND WEST OF INTERSTATE 20 THROUGH 9 AM. THE SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH AMOUNTS UP TO ONE HALF INCH AND WIND GUSTS TO 25 MPH.
Special weather statement, Apr 19, 7:45 AM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 745 AM EDT WED APR 19 2006 GAZ040-063>065-SCZ015-016-018-020>022-025>028-030-191400- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-AIKEN- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW... PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF... EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA... CAYCE...LEXINGTON...RED BANK...COLUMBIA...AIKEN...NORTH AUGUSTA 735 745 AM EDT WED APR 19 2006 SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE UPSTATE OF SOUTH CAROLINA AND EASTWARD TO A LINE FROM LANCASTER COUNTY TO LINCOLN COUNTY WILL CONTINUE TO MOVE SOUTHEAST AT 25 TO 30 MPH ACROSS THE MIDLANDS. THE STORMS WILL AFFECT AREAS ALONG AND WEST OF INTERSTATE 20 THROUGH 9 AM. THE SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH AMOUNTS UP TO ONE HALF INCH...SMALL HAIL AND WIND GUSTS TO 25 MPH.
Special weather statement, Apr 19, 8:45 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 845 AM EDT WED APR 19 2006 SCZ015-016-020>022-026>031-035>038-041-191445- LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-SALUDA- LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN- CLARENDON-BAMBERG- INCLUDING THE CITIES OF...LANCASTER...ELGIN...CHERAW...PAGELAND... NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 845 AM EDT WED APR 19 2006 ...NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE NORTHERN AND CENTRAL MIDLANDS OF SOUTH CAROLINA... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO CROSS THE NORTHERN AND CENTRAL MIDLANDS THROUGH 11 AM. MOST OF STORMS WILL BE NORTH OF HIGHWAY 378. THE STRONGEST STORMS WILL AFFECT NEWBERRY AND FAIRFIELD COUNTIES THROUGH 930 AM. THE STORMS WILL PRODUCE LOCALLY HEAVY RAIN WITH AMOUNTS BETWEEN ONE HALF AND ONE INCH...SMALL HAIL AND WIND GUSTS TO 25 MPH AS THEY MOVE SOUTHEAST AT 30 MPH.
Special weather statement, Apr 19, 9:24 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 924 AM EDT WED APR 19 2006 SCZ027-028-191400- LEXINGTON-RICHLAND- 927 AM EDT WED APR 19 2006 ...STRONG THUNDERSTORMS WILL IMPACT RICHLAND COUNTY AND LEXINGTON COUNTY THROUGH 1000 AM EDT... AT 924 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF CHAPIN...OR ABOUT 6 MILES WEST OF IRMO...MOVING SOUTHEAST AT 50 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LAKE MURRAY...AND THE COLUMBIA METROPOLITAN AREA THROUGH 1000 AM EDT. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 MPH AND SMALL HAIL. THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY. YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:23 AM EDT | Severe Thunderstorm Warning | CAE | Lincoln | 37 min |
| Apr 19, 10:39 AM EDT | Severe Thunderstorm Warning | CAE | McDuffie | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.